Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 729080, 9 pages
http://dx.doi.org/10.1155/2015/729080
Research Article

Time Evolution of Initial Errors in Lorenz’s 05 Chaotic Model

Department of Meteorology and Environment Protection, Faculty of Mathematics and Physics, Charles University in Prague, V Holešovičkách 2, 180 00 Prague, Czech Republic

Received 11 August 2014; Accepted 24 September 2014

Academic Editor: Ivan Zelinka

Copyright © 2015 Hynek Bednář et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hynek Bednář, Aleš Raidl, and Jiří Mikšovský, “Time Evolution of Initial Errors in Lorenz’s 05 Chaotic Model,” The Scientific World Journal, vol. 2015, Article ID 729080, 9 pages, 2015. doi:10.1155/2015/729080